Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
162 Doctors are Online

Erectile dysfunction, testicular lump, less semen, taken prohormone, Nolvadex, Clomid, post cycle therapy. Low testosterone?

User rating for this question
Very Good
Answered by

Endocrinologist
Practicing since : 2001
Answered : 297 Questions
Question
hi , iam 23 years old
i have been practicing bodybuilding for few years.
about 5 months ago . i did a cycle of Prohormone and didnt do any Post Cycle therapy after it. so a month after finishing the cycle i started having ED. i started with doing Nolvadex 40/40/20/20/10/5 mg and clomid 100/100/50/50/25 mg
it was going well during the PCT, now that the pct is over , 50% of ED is back. not as bad as it was. i can get erections easily and can keep them but not as much as i used to do before the Prohormone. also in the 3rd week of nolvadex i discovered a lump on my left testicle. it was a bit painful and swelling but the pain and swelling went away and only the lump is still there.
also my semen is low. its much lower and has less white color. more colorless.
is that because of low testosterone now? or something else ?
im very confused. because its not only the Prohormone and low testosterone its also the lump and little semen
Posted Thu, 12 Apr 2012 in Thyroid Problem and Hormonal Problems
 
 
Answered by Dr. V. Kumaravel 6 hours later
Hello,

Thanks for posting your query.

Prohormones is anything that gets converted to an active hormone. There are so many Prohormones available. In your case, I presume it is androgenic steroid precursors that convert into active androgens like Testosterone and other steroids. These are commonly used by the body builders.

Clomid and Nolvadex(Tamoxifen) are also used by the body builders for their anabolic effects. All these drugs can have varied effects on your sexual functions, from increasing your sexual drive to Erectile Dysfunction.

I would suggest you to consult your physician for detailed physical examination and also to get your semen analysis and testosterone levels done. Unless you quantify your hormone levels and semen levels, it is difficult to draw any conclusion.

Hope this answers your query. I will be available for follow up queries if any.

Regards.
Above answer was peer-reviewed by
 
Follow-up: Erectile dysfunction, testicular lump, less semen, taken prohormone, Nolvadex, Clomid, post cycle therapy. Low testosterone? 5 hours later
thank you doctor. Yes it was Androgenic Prohormone
nolvadex and clomid supposed to kick start my natural testosterone back and now 3 days after finishing the PCT i feel a bit better and im having stronger erections and morning ones but still not perfect. so im giving it time and see how it goes.
do you think that this Prohormone and using of nolvadex and clomid could have caused the lump and the low semen and it might be back to normal or not ?
also what do u think of using HCG ?
 
 
Answered by Dr. V. Kumaravel 8 hours later
Hello

Thanks for your follow-up.

Your lump is unlikely to be due to your prohormone or nolvodex or clomid. All these agents can have an impact in your sperm count, but do not affect the semen volume.

HCG again is a hormone that can improve your erections and count, but in my experience, these may not be required in a male with normal hormonal profile.

Hope this answers your query.

Best wishes
Above answer was peer-reviewed by
 
Follow-up: Erectile dysfunction, testicular lump, less semen, taken prohormone, Nolvadex, Clomid, post cycle therapy. Low testosterone? 1 hour later
thank you doctor .
its good thing that i know that nolvadex and clomid are not responsible for the lump
as for erections they improved a lot in the last week. hopefully i will be back to normal number in few weeks so im guessing its working! then i will do a full hormone Blood work.
as for lump do you think its better to see an urologist ?
and maybe do a ultrasound in case its a cancer or something god forbids
is it possible that its a cancer ? or something else
thank you
 
 
Answered by Dr. V. Kumaravel 39 minutes later
Hello,
Thanks for the follow up.

You seem to be concerned more about the lump.

The lump is very unlikely to be cancer, but we would require further details about the lump size, consistency and location of it. Also an ultrasound if done would be better.

I am sure examination by an urologist will help you out, to decide the nature of lump

Wishing you good health.
Above answer was peer-reviewed by
 
Follow-up: Erectile dysfunction, testicular lump, less semen, taken prohormone, Nolvadex, Clomid, post cycle therapy. Low testosterone? 12 hours later
Yes iam concerned about the lump more because i believe as fat as testosterone every day that passes im getting better erections and getting my strength back so im guessing the PCT did kick start my natural testosterone production and in a month or two i might be back to normal
as for lump its not normal
its at the size of half pea attacked to the left ball it self on the top of it next to what looks like cords. not painful . as i told u the whole testicle was a bit swelling in the begining then it went away. just the lump stayed.
 
 
Answered by Dr. V. Kumaravel 7 hours later
Hello,
Thanks for the follow up.

I am happy to know that your erections and strength is improving.

As per your description the lump seems to arise from epidydimis that is located just at the top of scrotum.

It is usually nothing to be worried, but a ultrasound testing and an urological examination will be able to sort out the issue.

Wishing you good health.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Lab Tests
Medical Topics

The user accepted the expert's answer

Ask an Endocrinologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor